I have been taking Adderall since I was 20 years old, now I am 23 and my body is changing. I take 10 mg twice a day, sometimes only once a day, depending what my schedule is, but never more than 2 a day. I know that your body changed every 7 years, but the symptoms I am having are unusual for someone of my age. The symptoms match almost to those of going through menopause. I have more hormonal changes, in a negative way of course, like OCD, anxiety, and nervousness. I get hot flashes often, I am more moody. I am not pregnant, 100% sure. Do you think these symptoms are from Adderall being in my system and somehow breaking down the release of serotonin and nor epinephrine? Maybe making my body go through menopause early without the full symptoms? I'm just trying to think of anything possible. I don't want to tell my doctor because he watches my weight so carefully I'm afraid he will take me off of the medication; it really has been a help for me in school and work. I have never ever taken over the dosage prescribed to me. If anyone knows anything or can help, I would appreciate it! Thanks!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.